# SDR CA120208002

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010108
- Condition: Failed
- Location: Transmission
- Part time: 471 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS REPORTED ROUGH IN FLIGHT 35 HRS AFTER MAINTENANCE INSPECTION. DYNAMIC BALANCE EQUIPMENT WAS INSTALLED AND ACFT WAS FOUND TO BE WITHIN LIMITS BUT FURTHER ADJUSTMENTS COULD BE CARRIED OUT.  OVER THE 7 ACFT RUNS, THE ACFT WAS NOTICEABLE ROUGHER.  THE ARIS TRANSMISSION MOUNTS, FLUID FILLED DAMPENING 4 POINT MOUNTING SYSTEM, WERE INSPECTED AND FOUND THAT ALL 4 MOUNTS WERE LEAKING FLUID AND WERE BEYOND LIMITS FOR DAMPENING INDICATORS.  4 MOUNTS WERE REPLACED AND ACFT RETURNED TO SERVICE.  NO ANSWERS FOUND AS TO WHY 4 MOUNTS FAILED AT THE SAME TIME.
